Volume No. :   10

Issue No. :  3

Year :  2018

ISSN Print :  0975-4393

ISSN Online :  2349-2988


Registration

Allready Registrered
Click to Login

Determinantal Identities of k-Tribonacci Sequences



Address:   Pankaj
Department of Mathematics,
Indira Gandhi University, Meerpur (Rewari)-122502, Haryana, India
*Corresponding Author
DOI No: 10.5958/2349-2988.2018.00027.X

ABSTRACT:
In this paper, we find some new determinantal identities using generalizedk-Tribonacci sequences which are defined as:
KEYWORDS:
k-Fibonacci sequence, k-Lucas sequence, k-Tribonaccisequence 2010 MATHEMATICS SUBJECT CLASSIFICATIONS: 11Bxx, 11B39, 11B83, 11K31
Cite:
Pankaj. Determinantal Identities of k-Tribonacci Sequences. Research J. Science and Tech. 2018; 10(3):197-200.
[View HTML]      [View PDF]



Visitor's No. :   143384